American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10F35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Jerome William Hoffman. The Hodge theory of flat vector bundles on a complex torus . Trans. Amer. Math. Soc. 271 (1982) 117-131. MR 648081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] T. W. Cusick. Effective lower bounds for some linear forms . Trans. Amer. Math. Soc. 222 (1976) 289-301. MR 0422173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] W. Dale Brownawell. Gelfond's method for algebraic independence . Trans. Amer. Math. Soc. 210 (1975) 1-26. MR 0382181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Carlos Julio Moreno. The values of exponential polynomials at algebraic points. I . Trans. Amer. Math. Soc. 186 (1973) 17-31. MR 0325545.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1